# SDR SWIA202402260176

- Difficulty date: January 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 40,987 hours, 40,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE SEAT TRACK ON THE LH SIDE HAS CORROSION IN SEVERAL SPOTS BETWEEN FS 559.00 AND FS 559.00 +112. (FILED CLOSED)REMOVED AND REPLACED LBL 9.00 SEAT TRACK SEGMENT BETWEEN FS 559.00 AND FS 559.00 +80 (CORRECTED LOCATION) IN REF TO REO 601R-53-00-764, REV--, DATED 2019-10-11 AND REO 601R-53-00-775, REV--, DATED 2019-11-21.
